# SDR YENA201812290893

- Difficulty date: December 29, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 60,774 hours, 21,772 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 44018003
- Part serial: 6041
- Condition: Dirty
- Location: Ac Bay
- Part time: 48,997 hours, 17,475 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 182, BNA-FLL. DIRTY SOCK FUMES IN COCKPIT ON DESCENT. APU WAS OFF. BOTH PILOTS EXPERIENCED DUAL HEAD ACHES AND EYE IRRITATION ODOR IN CABIN. FWD AND COCKPIT ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ); PERFORMED DECONTAMINATING CLEANING PER EC A2117101-1 CHANGED OZONE FILTER AS NEEDED. THERE IS NO SIGNS OF ODOR IN CABIN OR COCKPIT. THIS CLEARS MDDR, MX-4 UPDATED. MCC NOTIFIFED.
